# SDR SWIA972117

- Difficulty date: November 18, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 27,606 hours, 34,505 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY FLAP LIGHT ON MAP ASSOCIATED WITH FLAP RETRACTION IN AIR/GROUND.  REPLACED INLINE HYDRAULIC FILTER FOR INBOARD FLAPS AS REQUIRED.  OPS CHECK FAILED.  REPLACED LEFT AND RIGHT INBOARD FLAP ACTUATORS IAW MM 27-50-07, EMB 120 MM RII 27-307.  OPERATIONS CHECKS GOOD ON FLAP SYSTEM.  P/N ON:  RT  320300-1005, S/N ON:  0188, S/N OFF:  0109, P/N ON:  LT  320300-1005, S/N ON:  1176, S/N OFF:  0723.
